PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 47-55
Tytuł artykułu

Generalized morphisms of abelian m-ary groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the set of all n-ary endomorphisms of an abelian m-ary group forms an (m,n)-ring.
Słowa kluczowe
Rocznik
Tom
21
Numer
1
Strony
47-55
Opis fizyczny
Daty
wydano
2001
otrzymano
1999-06-27
poprawiono
1999-09-22
poprawiono
2000-08-02
poprawiono
2001-03-05
Twórcy
  • Department of Mathematics, Technological Institute, Shmidt ave. 3, 212027 Mogilev, Belarus
Bibliografia
  • [1] G. Crombez, On (n, m)-rings, Abh. Math. Sem. Univ. Hamburg 37 (1972), 180-199.
  • [2] A.M. Gal'mak, Generalized morphisms of algebraic systems (Russian), Voprosy Algebry 12 (1998), 36-46.
  • [3] K. Głazek, Bibliography of n-groups (polyadic groups) and some group-like n-ary systems, 'Proc. Symp. on n-ary Structures (Skopje 1982)', Macedonian Academy of Sciences and Arts, Skopje 1982, 253-289.
  • [4] K. Głazek and B. Gleichgewicht, Abelian n-groups, Colloq. Math. Soc. J. Bolyai, no. 29 ('Universal Algebra, Esztergom (Hungary) 1977'), North-Holland, Amsterdam 1981, 321-329.
  • [5] E.L. Post, Polyadic groups, Trans. Amer. Math. Soc. 48 (1940), 208-350.
  • [6] S.A. Rusakov, Sequences of mappings and the existence of symmetric n-ary groups (Russian), 'The Arithmetic and Subgroup Structure of Finite Groups' (Russian), Navuka i Tehnika, Minsk 1986, 120-134.
  • [7] S.A. Rusakov, Algebraic n-ary systems (Russian), Navuka i Tehnika, Minsk 1992.
  • [8] J. Timm, Kommutative n-Gruppen, Dissertation, Univ. Hamburg 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1026
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.